Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Commutative regular rings without prime model extensions


Authors: D. Saracino and V. Weispfenning
Journal: Proc. Amer. Math. Soc. 47 (1975), 201-207
DOI: https://doi.org/10.1090/S0002-9939-1975-0351805-2
MathSciNet review: 0351805
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: It is known that the theory $ K$ of commutative regular rings with identity has a model completion $ K'$. We show that there exists a countable model of $ K$ which has no prime extension to a model of $ K'$.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0351805-2
Keywords: Model completion, commutative regular ring, prime model extension, finite forcing
Article copyright: © Copyright 1975 American Mathematical Society